# SDR USAA9509901

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- Engine: Rroyce RB211535E437
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: UL29556
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LAX - FLT NR 1898 - AT 131 KNOTS, A BIRD WAS INGESTED INTO THE NR 1 ENGINE CAUSING A LOSS OF POWER AND NOTICEABLE ENGINE VIBRATION.  IT WAS DECIDED TO DIVERT TO LAX.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE NR 19 AND NR 20 FAN BLADES.  OPERATIONS CHECKED GOOD.  (M)
